# SDR UIEA2018060501045

- Difficulty date: June 5, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,016 hours, 15,317 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo A/C
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO A/C EICAS MESSAGE IN FLIGHT. ACCOMPLISHED A NON-NORMAL CHECK LIST.  PERFORMED AN OPS TEST OF THE FWD CARGO A/C SYSTEM, OPS TESTED OK, NO EICAS MESSAGE IAW AMM 21-28-00.
